Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 201, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 30, 2023, 8:56 PM CDT for Saint Louis County, City of Saint Louis, Missouri. It was in force for 34 min. 30 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2023, 8:56 PM CDT (01:56 UTC)
- Expired
- Jun 30, 2023, 9:30 PM CDT
- In force
- 34 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
The radar
The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 9:01 PM CDT | TSTM WND DMG | 1 Ssw Creve Coeur, MO | Large limbs down on roadway. |
| Jun 30, 9:01 PM CDT | TSTM WND DMG | 1 Ssw Creve Coeur, MO | Large limbs down on roadway. |
| Jun 30, 9:04 PM CDT | TSTM WND DMG | 1 Sse Olivette, MO | Multiple trees on roadways. |
| Jun 30, 9:04 PM CDT | TSTM WND DMG | 1 Sse Olivette, MO | Multiple trees on roadways. |
| Jun 30, 9:09 PM CDT | TSTM WND DMG | 1 W Ladue, MO | Large tree down blocking road. |
| Jun 30, 9:09 PM CDT | TSTM WND DMG | 1 W Ladue, MO | Large tree down blocking road. |
| Jun 30, 9:10 PM CDT | TSTM WND DMG | 1 Ene Frontenac, MO | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Jun 30, 9:10 PM CDT | TSTM WND DMG | 1 Ene Frontenac, MO | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Jun 30, 9:10 PM CDT | HAIL 1 | 1 Ne Saint John, MO | Report from mPING: Quarter (1.00 in.). |
| Jun 30, 9:10 PM CDT | HAIL 1 | 1 Ne Saint John, MO | Report from mPING: Quarter (1.00 in.). |
| Jun 30, 9:12 PM CDT | HAIL 1 | 1 Se Woodson Terrace, MO | |
| Jun 30, 9:12 PM CDT | HAIL 1 | 1 Se Woodson Terrace, MO | |
| Jun 30, 9:12 PM CDT | HAIL 1 | Saint John, MO | |
| Jun 30, 9:12 PM CDT | HAIL 1 | Saint John, MO | |
| Jun 30, 9:14 PM CDT | HAIL 1 | 1 Ssw Saint John, MO | |
| Jun 30, 9:14 PM CDT | HAIL 1 | 1 Ssw Saint John, MO | |
| Jun 30, 9:16 PM CDT | HAIL 1.5 | Woodson Terrace, MO | |
| Jun 30, 9:16 PM CDT | HAIL 1.5 | Woodson Terrace, MO | |
| Jun 30, 9:17 PM CDT | HAIL 1 | 1 Ne Saint John, MO | Report from mPING: Quarter (1.00 in.). |
| Jun 30, 9:17 PM CDT | HAIL 1 | 1 Ne Saint John, MO | Report from mPING: Quarter (1.00 in.). |
| Jun 30, 9:18 PM CDT | HAIL 1 | Ferguson, MO | |
| Jun 30, 9:18 PM CDT | HAIL 1 | Ferguson, MO | |
| Jun 30, 9:18 PM CDT | HAIL 1.25 | 1 Ne Saint John, MO | Report from mPING: Half Dollar (1.25 in.). |
| Jun 30, 9:18 PM CDT | HAIL 1.25 | 1 Ne Saint John, MO | Report from mPING: Half Dollar (1.25 in.). |
| Jun 30, 9:19 PM CDT | HAIL 1 | Cool Valley, MO | |
| Jun 30, 9:19 PM CDT | HAIL 1 | Cool Valley, MO | |
| Jun 30, 9:21 PM CDT | HAIL 1 | 1 E Clayton, MO | Report from mPING: Quarter (1.00 in.). |
| Jun 30, 9:21 PM CDT | HAIL 1 | 1 E Clayton, MO | Report from mPING: Quarter (1.00 in.). |
| Jun 30, 9:31 PM CDT | HAIL 1 | Ferguson, MO | Report from mPING: Quarter (1.00 in.). |
| Jun 30, 9:31 PM CDT | HAIL 1 | Ferguson, MO | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 3:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted.
267
WUUS53 KLSX 010156
SVRLSX
MOC189-510-010230-
/O.NEW.KLSX.SV.W.0201.230701T0156Z-230701T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
856 PM CDT Fri Jun 30 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
St. Louis City in east central Missouri...
Central St. Louis County in east central Missouri...
* Until 930 PM CDT.
* At 856 PM CDT, a severe thunderstorm was located over Creve Coeur,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
St. Louis, Chesterfield, University City, Ballwin, Kirkwood,
Maryland Heights, East St. Louis, Webster Groves, Ferguson, Creve
Coeur, Overland, Clayton, Jennings, St. Ann, Bridgeton,
Bellefontaine Neighbors, Town and Country, Berkeley, Richmond
Heights, and Ladue.
This also includes Scott Joplin Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in St Louis.
&&
LAT...LON 3875 9018 3872 9021 3871 9021 3868 9019
3865 9018 3861 9018 3859 9021 3861 9052
3871 9053 3879 9017 3877 9017
TIME...MOT...LOC 0156Z 266DEG 28KT 3866 9043
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin3 follow-up statements
159
WWUS53 KLSX 010206
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
906 PM CDT Fri Jun 30 2023
MOC189-510-010230-
/O.CON.KLSX.SV.W.0201.000000T0000Z-230701T0230Z/
St. Louis City MO-St. Louis MO-
906 PM CDT Fri Jun 30 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL ST. LOUIS COUNTY AND ST. LOUIS CITY...
At 906 PM CDT, a severe thunderstorm was located over University
City, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Louis, University City, Kirkwood, Maryland Heights, East St.
Louis, Webster Groves, Ferguson, Creve Coeur, Overland, Clayton,
Jennings, St. Ann, Bridgeton, Bellefontaine Neighbors, Berkeley,
Richmond Heights, Ladue, Des Peres, Brentwood, and Maplewood.
This also includes Scott Joplin Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3875 9018 3872 9021 3871 9021 3868 9019
3865 9018 3861 9018 3859 9021 3860 9043
3873 9044 3879 9017 3877 9017
TIME...MOT...LOC 0206Z 266DEG 28KT 3867 9033
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin220
WWUS53 KLSX 010212
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
912 PM CDT Fri Jun 30 2023
MOC189-510-010230-
/O.CON.KLSX.SV.W.0201.000000T0000Z-230701T0230Z/
St. Louis City MO-St. Louis MO-
912 PM CDT Fri Jun 30 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EAST CENTRAL ST. LOUIS COUNTY AND ST. LOUIS CITY...
At 912 PM CDT, a severe thunderstorm was located over Hillsdale,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters reported one inch hail in St. John.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Louis, University City, East St. Louis, Webster Groves, Ferguson,
Overland, Clayton, Jennings, St. Ann, Bridgeton, Bellefontaine
Neighbors, Berkeley, Richmond Heights, Ladue, Brentwood, Maplewood,
Olivette, St. John, Shrewsbury, and Glendale.
This also includes Scott Joplin Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3875 9018 3872 9021 3871 9021 3868 9019
3865 9018 3861 9018 3859 9021 3860 9038
3874 9040 3879 9017 3877 9017
TIME...MOT...LOC 0212Z 266DEG 28KT 3867 9027
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin203
WWUS53 KLSX 010218 RRA
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
918 PM CDT Fri Jun 30 2023
MOC189-510-010230-
/O.CON.KLSX.SV.W.0201.000000T0000Z-230701T0230Z/
St. Louis City MO-St. Louis MO-
918 PM CDT Fri Jun 30 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EAST CENTRAL ST. LOUIS COUNTY AND ST. LOUIS CITY...
At 918 PM CDT, a severe thunderstorm was located over Venice, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Louis, University City, East St. Louis, Webster Groves, Ferguson,
Overland, Clayton, Jennings, Bellefontaine Neighbors, Berkeley,
Richmond Heights, Brentwood, Maplewood, St. John, Shrewsbury,
Dellwood, Normandy, Northwoods, Woodson Terrace, and Riverview.
This also includes Scott Joplin Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3875 9018 3872 9021 3871 9021 3868 9019
3865 9018 3861 9018 3859 9021 3860 9034
3875 9036 3879 9017 3877 9017
TIME...MOT...LOC 0218Z 266DEG 28KT 3867 9020
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GosselinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:46 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 30, 6:46 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
646 PM CDT Fri Jun 30 2023
.SHORT TERM... (Through Late Saturday Night)
Issued at 234 PM CDT Fri Jun 30 2023
Earlier today, an MCS made its way across southern Iowa and northern
Missouri into north-central Illinois. As that MCS moved eastward,
an outflow boundary moved south and is interacting with a surface
boundary stretching across central Missouri. Along that boundary
there is a strong gradient of surface based CAPE. Convective
initiation is expected between now and 23Z and along and south of
the Missouri River as the outflow continues to interact with that
frontal boundary. Thunderstorms are expected to follow that CAPE
gradient and frontal boundary and travel southeast across central
Missouri into south-central Illinois. As of 19:20Z, current ACARS
soundings at STL are showing over surface base CAPE values nearing
4000 J/kg. With sufficient instability and 35 knots of 0-6km
shear, these storms could become strong to severe with the main
threat being strong winds and large hail. The storm threat looks
to be out of the area by the evening hours.
Hot and humid conditions will continue through the evening as dew
points from central Missouri through south-central Illinois are in
the mid to upper 70s. Temperatures are continuing to climb and are
expected to hit the upper 90s and low 100s by peak heating with heat
indexes between 105-110 degrees. The outflow boundary did keep
temperatures cooler across northern Missouri and west-central
Illinois where temperatures will struggle to reach 90 degrees. The
heat advisory continues near and south of the I-70 corridor and is
in effect through 8PM tonight.
Overnight the low level jet will ramp up and surge moisture into the
area just as a mid-level disturbance moves across the Mid-
Mississippi River Valley, providing another chance for showers and
thunderstorms through Saturday morning along and near the stalled
frontal boundary. The boundary is forecast to stall somewhere across
the northern 3rd of Missouri. With most unstable CAPE values around
2000 J/kg and strong moisture convergence, overnight rainfall looks
promising with some locations could receive an inch or more of
rain.
By Saturday afternoon, the surface low pressure system that is
associated with the stalled surface boundary will begin to move
eastward into western Missouri. The surface boundary will slowly
shift north, leaving much of the CWA in the warm sector. With the
area being in the warm sector, instability will ramp up throughout
the day. It is important to note that if the overnight showers
linger further into the morning, instability across northern
Missouri may be limited. However, in southeast Missouri and south-
central Illinois, current guidance has most unstable CAPE values
in excess of 2500 J/kg with 1-6km shear greater than 30kts. This
environment will be more than enough to support strong to severe
storms Saturday afternoon through the early evening. The greatest
threats are expected to be strong and damaging winds and large
hail. It looks as if LCL heights will remain rather high, limiting
the tornado potential.
Another round of showers and thunderstorms is forecast late Saturday
night into Sunday as the surface low pressure system finally makes
its way east and brings a cold front through the area.
MMG/Carney
.LONG TERM... (Sunday through Next Friday)
Issued at 234 PM CDT Fri Jun 30 2023
Deterministic guidance remains in good agreement with respect to the
late weekend-early week forecast. The short wave should be passing
overhead in the wake of the cold front on Sunday which is likely to
continue to produce enough synoptic-scale lift for more convection.
Current indications are that lower instability and shear values than
today and Saturday should really cut down on the chances for severe
weather, but MUCAPE values in excess of 1000 J/Kg still support the
inclusion of thunderstorms in the forecast. Weak ridging builds
across the Mid Mississippi Valley on Monday, so we should stay
largely dry on Monday, though an isolated thunderstorm isn't out of
the question. With somewhat cooler air moving in and the potential
for clouds/convection on Sunday, highs will likely stay in the
80s...and could be suppressed into the 70s in west central and south
central Illinois where there is more likely to occur. With fewer
clouds and showers around on Monday, strong July sunshine should let
highs rebound back into the upper 80s to mid 90s.
The forecast becomes less certain for Tuesday through Friday as at
least two short wave troughs, and possibly an MCV two, move across
the Midwest. LREF cluster analysis implies decreasing certainty in
the forecasts as the number of clusters increases from 2 or 3
solutions for Sunday/Monday, to 3-4 solutions for the rest of the
week. Additionally, the differences in the clusters are minor for
Sunday/Monday and are primarily with the amplitude of the ridge
upstream of Sunday's short wave. The number of clusters increases
to 3-4 for Tuesday-Friday, and the differences between clusters
becomes more pronounced. EOF patterns suggest both timing and
amplitude differences in the weather pattern, particularly with
respect to a deepening long wave trough over the eastern U.S. toward
the end of the period. Temperature spreads on the box and whisker
plots increase correspondingly toward the end of the week as well.
However, the pattern does favor warmer temperatures
Tuesday/Wednesday ahead of the long wave trough, trending cooler
Thursday/Friday with more clouds and precip associated with the
trough.
Carney
&&
.AVIATION... (For the 00z TAFs through 00z Saturday Evening)
Issued at 623 PM CDT Fri Jun 30 2023
Currently, a stalled front is sitting in a line extending
roughly from Boone County, MO through Ste. Genevieve County,
MO/Randolph County, IL. This has provided a focus for thunderstorm
development this afternoon primarily along the I-70 corridor in
central and east central Missouri. Some of these thunderstorms have
had histories of producing large hail and damaging winds.
Thunderstorms are expected to move east this evening ahead of
additional thunderstorm development overnight. These thunderstorms
will likely be broader in coverage, but weaker in strength,
impacting mainly northeast Missouri and west central Illinois.
Confidence is high in strong to severe thunderstorms returning
Saturday afternoon. Otherwise, VFR conditions are expected through
the TAF period.
Jaja
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 76 94 71 86 / 50 70 70 60
Quincy 71 86 68 83 / 70 70 80 60
Columbia 73 89 67 87 / 40 70 60 40
Jefferson City 73 92 68 89 / 50 70 60 40
Salem 73 93 69 86 / 60 60 70 70
Farmington 73 97 68 89 / 40 70 50 50
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT this evening for Audrain MO-Boone
MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.
IL...Heat Advisory until 7 PM CDT this evening for Bond IL-Calhoun IL-
Clinton IL-Jersey IL-Madison IL-Marion IL-Monroe IL-
Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Jun 30, 2:59 PM CDT, 5 hours 57 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 259 PM CDT Fri Jun 30 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-012000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 259 PM CDT Fri Jun 30 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Scattered thunderstorms are expected tonight. Some of the storms could be severe...primarily this evening. Wind gusts up to 70 mph and 2 inch diameter hail are the primary threats with storms this evening. More storms are likely overnight tonight. Large hail will be a continuing threat with the overnight storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are likely again on Saturday, mainly in the afternoon. Some storms on Saturday could produce large hail and damaging winds. The chance for storms continues on Sunday, and again Tuesday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening. Carney
In the hours before
Local storm report, Jun 30, 8:11 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
811 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM Hail Hawk Point 38.97N 91.13W
06/30/2023 E1.25 inch Lincoln MO Public
&&
PWLocal storm report, Jun 30, 8:12 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
812 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM Hail 2 WNW Olivette 38.68N 90.40W
06/30/2023 M1.25 inch St. Louis MO Public
&&
PWLocal storm report, Jun 30, 8:16 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
816 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM Hail Hawk Point 38.97N 91.13W
06/30/2023 E1.50 inch Lincoln MO Broadcast Media
&&
PWLocal storm report, Jun 30, 8:17 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
817 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM Tstm Wnd Dmg Saint Libory 38.36N 89.72W
06/30/2023 St. Clair IL Trained Spotter
Significant tree damage in St. Libory. Home
sustained damage to the roof and several
limbs snapped.
&&
KDLocal storm report, Jun 30, 8:27 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
827 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM Tstm Wnd Dmg Nashville 38.34N 89.38W
06/30/2023 Washington IL Public
Large tree down.
&&
PWLocal storm report, Jun 30, 8:48 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
848 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Hail 4 SE Troy 38.69N 89.85W
06/30/2023 E1.25 inch Madison IL Amateur Radio
&&
PWThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:14 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 46 min |
| Jun 30, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 33 min |
| Jun 30, 9:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 23 min |
| Jun 30, 9:30 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 45 min |
| Jun 30, 9:35 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, Warren | 19 min |
| Jun 30, 9:41 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 3 hr |
| Jul 1, 1:49 AM CDT | Areal Flood Advisory | LSX | Monroe, Shelby | 110 min |
| Jul 1, 3:06 AM CDT | Severe Thunderstorm Warning | LSX | Callaway | 39 min |
| Jul 1, 3:18 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 42 min |
| Jul 1, 2:34 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 41 min |
| Jul 1, 2:48 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 32 min |
| Jul 1, 2:59 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 46 min |
| Jul 1, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 40 min |
| Jul 1, 3:32 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 43 min |
| Jul 1, 3:36 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 3 hr |
| Jul 1, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 51 min |
| Jul 1, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 38 min |
| Jul 1, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 39 min |
| Jul 1, 5:16 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Warren | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.